MathSciNet Relay Station
MathSciNet bibliographic data
MR1155477 34K15 (34K40)
Yu, Jian She; Wang, Zhicheng; Qian, Chuan Xi Oscillation of neutral delay differential equations. Bull. Austral. Math. Soc. 45 (1992), no. 2, 195–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement